MathSciNet Relay Station
MathSciNet bibliographic data
MR2072038 (2005h:34107) 34C23 (34C05 34C08 37G15)
Xiang, Guanghui; Han, Maoan Global bifurcation of limit cycles in a family of polynomial systems. J. Math. Anal. Appl. 295 (2004), no. 2, 633–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement